≡ ▼
ABC Homeopathy Forum

 

The ABC Homeopathy Forum

Heavy acidity and that's why ulcers in mouth

I have total belief in homeopathy.
I am having severe acidity probelm continously increasing.
I have just read articles about H.pyloria.
I am afraid I am infected.
What should I do ?
Presently My homeopathy doctor giving some medicine but don't know which.
Before few years I was having problem of ulcers and light acidity.
I was able to drink alcohole.
But now acidity and ulcers are regular and whenever I tried to drink alcohole I have been heating up .
Last time when I drinked(60ml) I vomeeted in the morning undigetsed food.
I don't knw what the hell is going inside the tommy.
I request all knowlegable doctors to help me out.
I am freaking out.
If necessary I can pay also.
Please help me out.
 
  Avnish47 on 2011-12-05
This is just a forum. Assume posts are not from medical professionals.
Please take Capsicum 30 in the morning and evening for few days and see how it affects.

If it doesn't work please take Sulphuric Acid 30 in the morning and evening for few days.

One dose means 2 pills.

Please try to get rid of alcohol before it creates more problems for you.
 
kadwa 9 years ago
Thank you very much sir for concern.
But shouls I first tell you which dose I am taking?
 
Avnish47 9 years ago
Please take capsicum first and then sulphuric acid if capsicum doesn't work.
 
kadwa 9 years ago
NO no sir you didn't get it .
I meant that I have been already under a tratment by a homeopathy doctor.
When I visited him, we were not knowing that I might have h.pyloria.But he gave medicine for acididty.
So should I ask him which medicine I am taking.
 
Avnish47 9 years ago
NO no sir you didn't get it .
I meant that I have been already under a tratment by a homeopathy doctor.
When I visited him, we were not knowing that I might have h.pyloria.But he gave medicine for acididty.
So should I ask him which medicine I am taking.
 
Avnish47 9 years ago
Dr.Kadwa I request you to help me out
 
Avnish47 9 years ago
If your doctor's medicine is helping you, please follow his advice. If it is not helping, you may start with capsicum.
 
kadwa 9 years ago
But by taking this medicine I think my mouth is getting dry .
Bcz of that my ulcers giving me more pain
 
Avnish47 9 years ago

Post ReplyTo post a reply, you must first LOG ON or Register

 

Important
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.